Constant throat problems after anthrax vaccine (3 years now)

Discuss other infectious diseases here.

Moderators: Radiodiagnosis Team, Primary Care Team, Cardiology Team

Forum rules
YOUR POST WILL REQUIRE APPROVAL - READ: Doctors Lounge Forum Rules and Regulations
• Use a precise title for your question otherwise it will NOT be approved.
• Do not post the same question more than once & maintain related posts in original thread.
• Do not use your real name or identifiable information - You can't edit/delete your post.
bobwasbilly
Guest
Posts: 1
Joined: Wed Sep 09, 2009 7:14 am
Gender: Male

Constant throat problems after anthrax vaccine (3 years now)

Postby bobwasbilly » Wed Sep 09, 2009 7:23 am

Ever since i got the anthrax vaccine from the military (3 years ago) i have had a constant problem with the back of my throat. All day and all night i have a build up of white phlegm that is always causing me to choke. i have to constantly hack it up. i went to a clinic once for a physical (1 year ago) and they said they could see a odd white lump in the back of my thought and didn't know what it was. I hate constantly hacking or throwing up because of this stuff stuck in the back of my throat. i thought it might go away a couple months after the shot....now it has been 3 years and i still have it. is there anything i can do to get rid of this? is this a normal reaction to anthrax? i just want to be able to go a day with out choking.

User avatar
Dr.M.Aroon kamath
Medical Doctor
Posts: 1340
Joined: Mon Sep 28, 2009 11:20 am
Gender: Male
Location: Salalah, Sultanate of Oman.

Re: Constant throat problems after anthrax vaccine (3 years now)

Postby Dr.M.Aroon kamath » Mon Nov 30, 2009 3:37 am

Hi,
The kind of symptoms and signs you are describing has not been reported(to the best of my knowledge) as an adverse reaction to anthrax vaccine.

A whitish lesion in the throat has a number of differential diagnoses(leukoplakia, candidial infection, oral sub-mucus fibrosis etc).

Ideally, any suspected adverse event must be reported.I urge you to report your symptoms to the relevent authorities.

Information about how to report vaccine adverse events is available from
http://www.fda.gov/cber/vaers/vaers.htm or
http://www.cdc.gov/nip/

Best wishes!
Dr.M.Aroon Kamath
MB BS, MS, FRCS(Edinburgh)


Return to “Other infections”



Who is online

Users browsing this forum: No registered users and 2 guests

advertisement.gif (61x7 -- 0 bytes)
 
 



We subscribe to the HONcode principles of the HON Foundation. Click to verify.
We subscribe to the HONcode principles. Verify here

Privacy Statement | Terms & Conditions | Editorial Board | About us
Copyright © 2001-2016 Doctors Lounge. All rights reserved.